Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the error estimates for the rotational pressure-correction projection methods

Authors: J. L. Guermond and Jie Shen
Translated by:
Journal: Math. Comp. 73 (2004), 1719-1737
MSC (2000): Primary 65M12, 35Q30, 76D05
Published electronically: December 19, 2003
MathSciNet review: 2059733
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study the rotational form of the pressure-correction method that was proposed by Timmermans, Minev, and Van De Vosse. We show that the rotational form of the algorithm provides better accuracy in terms of the $H^1$-norm of the velocity and of the $L^2$-norm of the pressure than the standard form.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 65M12, 35Q30, 76D05

Retrieve articles in all journals with MSC (2000): 65M12, 35Q30, 76D05

Additional Information

J. L. Guermond
Affiliation: LIMSI (CNRS-UPR 3152), BP 133, 91403, Orsay, France

Jie Shen
Affiliation: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907

Keywords: Navier-Stokes equations, projection methods, fractional step methods, incompressibility, finite elements, spectral approximations
Received by editor(s): February 11, 2002
Received by editor(s) in revised form: March 2, 2003
Published electronically: December 19, 2003
Additional Notes: The work of the second author is partially supported by NFS grants DMS-0074283 and DMS-0311915. Part of the work was completed while this author was a CNRS “Poste Rouge” visitor at LIMSI
Article copyright: © Copyright 2003 American Mathematical Society